# SDR I5EA2017071903

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 67,693 hours, 44,735 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING AT 36,000 FEET. AIRCRAFT CABIN ALTITUDE WAS SHOWING 13,000 FEET.
